MathSciNet Relay Station
MathSciNet bibliographic data
MR971464 46P05 (22E50 46Fxx 81E99)
Vladimirov, V. S. Generalized functions over the field of $p$-adic numbers. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 5(263), 17--53, 239; translation in Russian Math. Surveys 43 (1988), no. 5, 19–64
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement